I think I have become immuned to Gold Bond and all the rest. I tried a Benadryl and it was like a dream come true took all the itching away in a few minutes. Providing we dont take it everyday is it ok to take Benadryl ? I never toook it before tx.
Benadryl is ok for the Liver. But because it is an anti histamine is it ok to take long term while being treated. My PPC also gave me hydrocortizone cream but I am reluctant to use it. I am scared either one will lower my bodies response to treatment. One is anti inflamatory and the other one has some cortizone in it. I just wonder if they have enough to affect the bodies response to Interferon and riba.
Thanks alot. I am really tired of being submerged in lotion. It sort of reminds me when I was a baby and had a cold my mom would rub my body down with Vicks and then put my jammys on.. What a icky feeling! Yuk! thats how I feel now!
I take Tylenol PM or an OTC sleep aid very night. The both contain Diphenyhdramine which according to my doctor is the same as an antihistamine. My doctor told me it was ok for me to take every day.
Hope you feel better.
They also have benedryl cream - if the pills are working so well Charm why don't ya try using some of that and see if it works so you can keep it topical on Monday take the pill on Tuesday back and forth or something if you are concerned?
Claritin is a NON-DROWSY anti-histamine -- it won't put you to sleep like benadryl !! It won't keep you awake either -- I've taken it at bedtime because of allergy stuff and have slept just fine... There is a cheaper generic version of Claritin too... I think it's called loratadine...
Like nygirl, I too really like the anti-histamine creams -- those seem to work much more quickly than the pills for me anyway... Agree with medicmommy too that the hydrocortisone creams don't work much...
I don't think Claritin comes in a cream -- I doubt benadryl cream will make you sleepy...
(I usually take pills for allergy symptoms and use creams for itching... but had to take Claritin pills several times a day when I had a bout of hives a while ago... now, let's talk about itching!! ;-))
How ya doin'? Hey, I hadn't thought of loratadine...I'm going to try that today...Benedryl wipes me out and gives me a "hang over"...But it does work...
Has anyone heard from Forseegood or lmr recently and how they are doing with txing?
Heard a little from lmr after I posted a thread and a pm... she seems "ok" but bless her heart she is WORKING!! I can't even fathom that... I know a lot of people on this forum must work and do everyday and what I say to that is "I bow to them." No joke. My sx aren't THAT bad, but everyday I am thankful to be doing this while "unemployed."
On that note: Are you glad that you took your leave?? I'm thinking the answer is yes... but do let me know... You sound full of energy still !!
I don't think forseegood has started her tx yet... but I might be wrong... Having to scroll down something like 100 posts wears me out now :-), so I haven't read her thread in a while... She's got a lot of well wishers and support, that is for sure! I hope it goes smoothly for her when she does start!
How did your 2nd injection go? Piece o' cake?? Where are you doing them, stomach or thigh?
I am soooo glad I'm not working! I barely have the energy to go from one end of the house to the other without feeling a bit dizzy...and like my legs have lead in them...Also, doing the 12+ hour shifts and trying to eat, take meds on time, or nap when I could would make me nuts! #2 injection went fine..I had a moment of hesitation just before poking, but all went well...Do you have a tangerine sized purple spot from your shots? (I've done mine in my tummy so far..More flab there...LOL ...and itching seems a little better...How have your blood levels done so far?...I'll probably have my first labs tomorrow..
My kudos to lmr...Hopefully she'll be okay with working during this...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.